# SDR IPXA2016030100178

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,959 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW.  REPLACED EMERGENCY LIGHTS BATTERY.  OPS CHECKS OK. ACCOMPLISHED LAMP REVERSAL, REF MM 33-51-01.  THIS CLEARS M571959 EFF, REF: IPC 33-51-01-05, ITEM 015.
